# SDR V0XR20190615001

- Difficulty date: June 15, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 33,404 hours, 24,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR WEB CRACKED IN NOSE EQUIPMENT COMPARTMENT NEAR ADG PUMP. CORRECTIVE ACTION: REPAIRED RT FLOOR WEB BY CUTTING DAMAGED AREA AND INSTALLED REPAIR PARTS IAW REO 670-53-11-1530 DATED 2019-06-13, REO 670-53-11-509 REV. E DATED 2018-02-08, AMM 20-70-00 AND SRM 51-42-06.
